Alert archive / South Carolina / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 8, NWS Wilmington, NC
NWS Wilmington, NC issued this severe thunderstorm warning at Mar 15, 2008, 5:05 PM EDT for Marlboro County, South Carolina. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2008, 5:05 PM EDT (21:05 UTC)
- Expired
- Mar 15, 2008, 5:45 PM EDT
- In force
- 40 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
County Marlboro County, SC
The radar
The Wilmington radar (KLTX), 133 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 5:20 PM EDT | HAIL 0.88 | Blenheim, SC | SCATTERED REPORTS OF DIME TO QUARTER SIZED HAIL FROM BLENHEIM TO BROWNSVILLE. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 15, 4:36 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1308 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KILM 152105
SVRILM
SCC069-152145-
/O.NEW.KILM.SV.W.0008.080315T2105Z-080315T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON NC
505 PM EDT SAT MAR 15 2008
THE NATIONAL WEATHER SERVICE IN WILMINGTON NC HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARLBORO COUNTY IN NORTHEAST SOUTH CAROLINA
* UNTIL 545 PM EDT
* AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 12 MILES WEST OF WALLACE TO 25
MILES WEST OF BROWNSVILLE...AND MOVING EAST AT 45 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WALLACE BY 515 PM...
CHAVISTOWN BY 520 PM...
BENNETTSVILLE BY 525 PM...
BROWNSVILLE BY 530 PM...
DUNBAR BY 535 PM...
MORE DANGEROUS THUNDERSTORMS MAY DEVELOP AND AFFECT OTHER COMMUNITIES
IN THE WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
IF YOU OBSERVE SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.
LAT...LON 3464 7945 3429 7964 3436 7969 3440 7968
3443 7975 3449 7973 3452 7976 3449 7981
3453 7985 3463 7980 3468 7988 3477 7991
3477 7961
TIME...MOT...LOC 2105Z 270DEG 43KT 3468 8001 3438 7999
$$
MBB2 follow-up statements
000
WWUS52 KILM 152119
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
518 PM EDT SAT MAR 15 2008
SCC069-152145-
/O.CON.KILM.SV.W.0008.000000T0000Z-080315T2145Z/
MARLBORO SC-
518 PM EDT SAT MAR 15 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR MARLBORO COUNTY...
AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED 10 MILES SOUTHWEST OF BLENHEIM...OR 10 MILES NORTH OF
DARLINGTON...MOVING EAST AT 50 MPH.
THE SEVERE THUNDERSTORMS WILL BE NEAR...
BLENHEIM BY 525 PM EDT...
BROWNSVILLE BY 530 PM EDT...
CLIO BY 535 PM EDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.
IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.
LAT...LON 3464 7945 3429 7964 3436 7969 3440 7968
3443 7975 3449 7973 3452 7976 3449 7981
3453 7985 3463 7980 3468 7988 3477 7991
3477 7961
TIME...MOT...LOC 2118Z 272DEG 44KT 3444 7978
$$
MBB/DCH000
WWUS52 KILM 152148
SVSILM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
545 PM EDT SAT MAR 15 2008
SCC069-152155-
/O.EXP.KILM.SV.W.0008.000000T0000Z-080315T2145Z/
MARLBORO SC-
545 PM EDT SAT MAR 15 2008
...THE SEVERE THUNDERSTORM WARNING FOR MARLBORO COUNTY HAS EXPIRED...
AT 544 PM EDT...THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING
HAS MOVED OUT EAST AND OF THE WARNED AREA...THEREFORE THE WARNING
WAS ALLOWED TO EXPIRE. HOWEVER...ADDITIONAL STORMS CONTINUE TO FIRE
UP WEST OF THE AREA. THESE STORMS COULD REACH SEVERE LIMITS AS THEY
TRACK EASTWARD...REACHING THE AREA AGAIN LATER TODAY AND THIS
EVENING.
REMEMBER...A TORNADO WATCH IS IN EFFECT UNTIL 1 AM EDT SUNDAY.
IF YOU OBSERVED SEVERE WEATHER OR WEATHER RELATED DAMAGE...REPORT IT
TO THE NEAREST LAW ENFORCEMENT AGENCY AND ASK THEM TO RELAY THE
REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN WILMINGTON
NC.
LAT...LON 3464 7945 3429 7964 3436 7969 3440 7968
3443 7975 3449 7973 3452 7976 3449 7981
3453 7985 3463 7980 3468 7988 3477 7991
3477 7961
TIME...MOT...LOC 2145Z 272DEG 44KT 3443 7938
$$
DCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 15, 2:50 PM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Mar 15, 2:50 PM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
250 PM EDT SAT MAR 15 2008
.SYNOPSIS...
MODERATE RISK FOR SEVERE WEATHER THROUGH THIS
EVENING AS LOW PRESSURE INTENSIFIES AS IT MOVES EAST ACROSS NC
THROUGH TONIGHT. DRY CANADIAN HIGH PRESSURE WILL RIDGE ACROSS THE
AREA FROM THE GREAT LAKES SUNDAY...AND FROM THE NORTHEAST STATES
MONDAY. THE HIGH WILL MOVE OFF THE COAST THE COAST DURING TUESDAY.
THE NEXT COLD FRONT WILL MOVE ACROSS THE REGION LATE
WEDNESDAY...WITH HIGH PRESSURE TO FOLLOW ON THURSDAY AND FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
AS OF 3 PM SATURDAY...SPC HAS THE ENTIRE FORECAST AREA IN A MODERATE
RISK. POTENT SHORTWAVE HAS LED TO THE DEVELOPMENT OF NUMEROUS
THUNDERSTORMS ACROSS NORTHERN GA AND THE WESTERN CAROLINAS. THESE
STORMS WILL QUICKLY MOVE EAST AND BEGIN AFFECTING ILM/S WESTERN
ZONES LATER THIS AFTERNOON...AND COASTAL AREAS THIS EVENING. SPECIAL
18Z RAOB FROM CHS SHOWS A MODERATELY UNSTABLE AIRMASS...HOWEVER CIN
IS -67 J/KG FROM A WARM NOSE AROUND 800MB. THE CIN ALONG WITH THE
MORE STABLE AIR IN THE WAKE OF THE SEABREEZE FRONT MAY EVENTUALLY
LIMIT THE SEVERE POTENTIAL ALONG THE IMMEDIATE COASTAL AREAS.
REGARDLESS...WITH INCREASING SHEAR WILL STILL NEED TO CLOSELY
MONITOR THE POTENTIAL FOR DAMAGING WINDS...AND TORNADOES. HAIL IS
ALSO A GOOD POSSIBILITY W/ WBZ HEIGHT AROUND 8300 FT. OTHERWISE...
NOT MUCH CHANGE FROM PREVIOUS THINKING. MINS IN THE WAKE OF THE LOW
TONIGHT WILL RANGE FROM AROUND 50 FAR WESTERN ZONES TO THE MID 50S
AT THE COAST.
&&
.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
AS OF 3 PM SATURDAY...500MB RIDGE WILL BUILD THROUGH THE PERIOD AS
COOL HIGH PRESSURE MIGRATES FROM EAST TO WEST ACROSS THE AREA.
BASICALLY A TEMPERATURE FORECAST THROUGH THE PERIOD AS PRECIPITABLE
WATERS MEANDER BETWEEN ONE QUARTER OF AN INCH TO ONE HALF INCH.
850MB TEMPERATURES HOVER AROUND ZERO SUNDAY NIGHT INTO MONDAY
MORNING. FORTUNATELY THE GRADIENT REMAINS HIGH ENOUGH TO KEEP LOW
LEVELS MIXED SUFFICIENTLY TO PRECLUDE AND FROST OR FREEZE
PRODUCTS...WHICH BEGIN MARCH 17 FOR OUR AREA. OVERALL EXPECT
TEMPERATURES TO AVERAGE ABOUT A CATEGORY BELOW NORMAL THROUGH THE
PERIOD.
THE BETTER RADIATIONAL CONDITIONS OCCUR TUESDAY MORNING AS THE AXIS
OF SURFACE HIGH PRESSURE MOVES OVERHEAD. FORTUNATELY WARM AIR
ADVECTION IS UNDERWAY WITH 850MB TEMPERATURES WARMING TO NEAR FIVE
DEGREES CELSIUS BY 1200 UTC TUESDAY.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
AS OF 3 PM SATURDAY...HIGH PRESSURE MOVING OFF THE COAST TUESDAY
WILL PUT THE REGION IN SOME DECENT RETURN FLOW OF BOTH WARM AND
MOIST AIR. NO PRECIP EXPECTED AS THE MOISTURE ADVECTION WILL GO
STRICTLY TOWARDS SOME CLOUD DEVELOPMENT AS A STRONG MID LVL RIDGE
CAUSES OVERALL SINKING AIR OVER THE SOUTHEAST. TEMPS ABV CLIMO WITH
HIGHS IN THE 70S. ON WEDNESDAY THE UPPER RIDGE WILL MOVE RAPIDLY OFF
THE COAST AS A STRONG BUT OPENING CUTOFF MOVES ACRS THE SRN MS
VALLEY...DRIVING A COLD FRONT TOWARDS THE REGION FROM THE WEST. FCST
SOUNDINGS SHOW MOST OF THE AFTERNOON PRETTY CAPPED TO SURFACE-BASED
CONVECTION ALTHOUGH STRONG WIND SHEAR WILL OVERSPREAD THE REGION.
BEST FORCING COMES LATE IN THE DAY AND EARLY WEDNESDAY NIGHT AT
WHICH TIME SHOWERS AND POSSIBLY STRONG STORMS ARE EXPECTED. STRONG
WAA SHOULD LEAD TO HIGHS IN THE UPPER 70S AREA-WIDE WED...MAYBE EVEN
80 IF CLOUD COVER HOLDS OFF ENOUGH.
TEMPS KNOCKED BACK DOWN TO CLIMO THURSDAY THROUGH FRIDAY NIGHT AS
HIGH PRESSURE BUILDS IN BEHIND THE COLD FRONT. THURSDAY NIGHT COULD
BE COOLER IF WINDS DECOUPLE SIGNIFICANTLY BUT FREEZING TEMPS ARE NOT
EXPECTED. NEXT COLD FRONT MAY BE SLATED FOR SATURDAY BUT GUIDANCE
HAVING DIFFICULTY IN RESOLVING PATTERN. COLD FRONT MAY BE A
CLIPPER-TYPE AS PER GFS OR HAVE A MORE AMPLIFIED EASTERN TROUGH AS
PER ECMWF.
&&
.AVIATION /18Z SATURDAY THROUGH WEDNESDAY/...
WATCHING A DECK OF CLOUDS BETWEEN 1500 FEET AND 3000 FEET MOVE
ACROSS THE AREA. INITIALLY THE DECK SHOWED SIGNS OF BREAKING
UP...BUT MORE CLOUDS CAN BE FOUND FARTHER DOWN THE COAST. WENT WITH
A BROKEN DECK AROUND 2500 FEET TO ACCOUNT FOR THIS THROUGHOUT THE
AFTERNOON.
STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS
AFTERNOON AND EVENING ROUGHLY BETWEEN 22Z - 02Z INLAND...AND 02Z
-05Z AT THE COAST. STRONG LOW LEVEL JET BETWEEN 0Z AND 06Z WITH
WINDS BETWEEN 45KT AND 55KT AS LOW AS 2500 FT ABOVE THE SURFACE.
PRECIPITATION ENDS FROM WEST TO EAST AFTER 04Z...WITH WINDS BECOMING
WESTERLY AND EVENTUALLY NORTHWESTERLY TOWARD DAYBREAK SUNDAY.
LOW PRESSURE MOVES NORTHEASTWARD AND OUT OF THE REGION BY EARLY
SUNDAY MORNING...WITH VFR CONDITIONS EXPECTED SUNDAY THROUGH
TUESDAY. WINDS COULD BE A BIG GUSTY OUT OF THE NORTHWEST SUNDAY.
&&
.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 3 PM SATURDAY...STRONG SMALL CRAFT CONDITIONS EXPECTED TO
DEVELOP TONIGHT AS INTENSE LOW PRESSURE CROSSES NC TO OFF VA BEACH
EARLY IN THE SHORT TERM PERIOD. THE FLOW WILL TURN OFFSHORE IN THE
WAKE OF THE LOW CREATING A LARGER RANGE IN WAVE HEIGHTS OVERNIGHT.
FOLLOWED REEFCAST AND WNA PEAKING WAVE HEIGHTS AROUND 8 FT
OVERNIGHT. ONCE THE FLOW TURNS OFFSHORE SEAS SHOULD QUICKLY SUBSIDE
NEAR SHORE. SCATTERED TO NUMEROUS SHOWERS AND TSTMS ARE EXPECTED TO
AFFECT THE WATERS TONIGHT...AND SOME OF THE TSTMS MAY BECOME STRONG
TO SEVERE.
SHORT TERM /SUNDAY MORNING THROUGH MONDAY NIGHT/...
AS OF 3 PM SATURDAY...COLD AIR ADVECTION IS UNDERWAY AT THE
BEGINNING OF THE PERIOD AND SMALL CRAFT CONDITIONS SHOULD CONTINUE
THROUGH THE MID MORNING HOURS. THE STRONGER LOW LEVEL WINDS OF 30-40
KNOTS MOVE OFF QUICKLY REPLACED BY 20-30 KNOTS THROUGH 850MB THROUGH
MONDAY MORNING. RANGES AT THE SURFACE WILL DECREASE FROM AROUND 25
KNOTS INITIALLY TO 15 TO KNOTS BY MONDAY MORNING. WINDS DIMINISH
FURTHER BY TUESDAY MORNING TO JUST OVER 10 KNOTS AS AXIS OF HIGH
PRESSER MOVES ACROSS THE WATERS.
SEAS FOLLOW SUITE WITH THE WINDS WITH 5-7 FEET INITIALLY...AT LEAST
OUTER WATERS...LOWER TOWARD SHORE WITH OFFSHORE FLOW...DROPPING
QUICKLY TO 3-4 FEET QUICKLY AND CONTINUING THROUGH TUESDAY MORNING.
LONG TERM /TUESDAY THROUGH THURSDAY/...
AS OF 3 AM SATURDAY...PLEASANT MARINE WX EXPECTED TO START THE PD ON
TUESDAY AS SFC RIDGE MOVES OFFSHORE AND WINDS VEER TO SERLY. SEAS
MAY BUILD SLIGHTLY LATER IN THE DAY AS FETCH LENGTH INCREASES AND A
SMALL SWELL COMPONENT MATERIALIZES. CONDITIONS SHOULD DETERIORATE
PRETTY QUICKLY TUESDAY NIGHT INTO WEDNESDAY AS A STRONG GRADIENT
DEVELOPS BETWEEN THE OFFSHORE HIGH AND AN APPROACHING COLD FRONT.
SCA SEEMS LIKELY GIVEN THE STRONG FLOW IN THE WAA REGIME. FROPA IS
SLATED FOR LATE WED OR EARLY WED NIGHT AT WHICH TIME WINDS WILL VEER
TO OFFSHORE...POSSIBLY STILL CLOSE TO SCA CRITERIA. SEAS WILL STILL
REMAIN AGITATED WITH THE VEER AND WILL BEGIN TO DIMINISH...ESP
NEARSHORE...ON THURS BUT SCEC MAY STILL BE REQUIRED THROUGH MOST OF
THE PD.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 PM THIS EVENING TO 12 PM EDT
SUNDAY FOR AMZ250-252-254-256.
&&
SYNOPSIS...SRP
NEAR TERM...SRP
SHORT TERM...SHK
LONG TERM...MBB
AVIATION...HEDENHazardous weather outlook, Mar 15, 4:43 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 443 PM EDT SAT MAR 15 2008 NCZ087-096-097-099>101-SCZ017-023-024-032>034-039-046-162045- ROBESON-BLADEN-PENDER-COLUMBUS-BRUNSWICK-NEW HANOVER-MARLBORO- DARLINGTON-DILLON-FLORENCE-MARION-HORRY-WILLIAMSBURG-GEORGETOWN- 443 PM EDT SAT MAR 15 2008 ...TORNADO WATCH 120 IN EFFECT UNTIL 1 AM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. AN OUTBREAK OF SEVERE THUNDERSTORMS IS EXPECTED ACROSS THE AREA LATE THIS AFTERNOON AND EARLY THIS EVENING. AN EASTWARD MOVING CLUSTER OF STORMS IS EXPECTED TO BRING FAIRLY WIDESPREAD WIND DAMAGE IN ADDITION TO LARGE HAIL. TORNADOES ARE ALSO A POSSIBILITY...SOME OF WHICH COULD BE VERY STRONG. RESIDENTS SHOULD BE ALERT FOR WARNINGS LATER TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION HAS BEEN REQUESTED. AMZ250-252-254-256-162045- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 443 PM EDT SAT MAR 15 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 12 PM EDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING AND EARLY TONIGHT. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 50 KT OR OR HIGHER IN ADDITION TO WATERSPOUTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE REQUIRED. CRM
In the hours before
Local storm report, Mar 15, 4:56 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
456 PM EDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0453 PM HAIL 5 NW HARTSVILLE 34.42N 80.15W
03/15/2008 E0.88 INCH DARLINGTON SC EMERGENCY MNGR
&&
SHKLocal storm report, Mar 15, 5:00 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
500 PM EDT SAT MAR 15 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL CLYDE 34.38N 80.18W
03/15/2008 E1.00 INCH DARLINGTON SC TRAINED SPOTTER
&&
GFThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 4:48 PM EDT | Severe Thunderstorm Warning | ILM | Darlington | 42 min |
| Mar 15, 5:27 PM EDT | Severe Thunderstorm Warning | ILM | Dillon | 48 min |
| Mar 15, 5:40 PM EDT | Tornado Warning | ILM | Dillon | 35 min |
| Mar 15, 5:58 PM EDT | Severe Thunderstorm Warning | ILM | Darlington, Florence, Marion | 47 min |
| Mar 15, 6:09 PM EDT | Tornado Warning | ILM | Horry | 51 min |
| Mar 15, 6:20 PM EDT | Tornado Warning | ILM | Florence, Marion | 40 min |
| Mar 15, 6:25 PM EDT | Severe Thunderstorm Warning | ILM | Dillon, Marlboro | 35 min |
| Mar 15, 7:01 PM EDT | Tornado Warning | ILM | Horry | 44 min |
| Mar 15, 7:07 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Williamsburg | 38 min |
| Mar 15, 7:17 PM EDT | Tornado Warning | ILM | Georgetown, Williamsburg | 43 min |
| Mar 15, 7:23 PM EDT | Special Marine Warning | ILM | 97 min | |
| Mar 15, 7:42 PM EDT | Severe Thunderstorm Warning | ILM | Horry | 23 min |
| Mar 15, 7:59 PM EDT | Severe Thunderstorm Warning | ILM | Georgetown, Horry | 31 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.